On asymmetric distributions of copula related random variables which includes the skew-normal ones
Kybernetika, Tome 58 (2022) no. 6, pp. 984-995
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Assuming that $C_{X,Y}$ is the copula function of $X$ and $Y$ with marginal distribution functions $F_{X}(x)$ and $F_{Y}(y)$, in this work we study the selection distribution $Z \overset{\mathrm{d}}{=}( X|Y \in T)$. We present some special cases of our proposed distribution, among them, skew-normal distribution as well as normal distribution. Some properties such as moments and moment generating function are investigated. Also, some numerical analysis is presented for illustration.
Assuming that $C_{X,Y}$ is the copula function of $X$ and $Y$ with marginal distribution functions $F_{X}(x)$ and $F_{Y}(y)$, in this work we study the selection distribution $Z \overset{\mathrm{d}}{=}( X|Y \in T)$. We present some special cases of our proposed distribution, among them, skew-normal distribution as well as normal distribution. Some properties such as moments and moment generating function are investigated. Also, some numerical analysis is presented for illustration.
DOI :
10.14736/kyb-2022-6-0984
Classification :
62Exx, 62H05
Keywords: selection distribution; skew-normal; Gaussian copula
Keywords: selection distribution; skew-normal; Gaussian copula
@article{10_14736_kyb_2022_6_0984,
author = {Sheikhi, Ayyub and Arad, Fereshteh and Mesiar, Radko},
title = {On asymmetric distributions of copula related random variables which includes the skew-normal ones},
journal = {Kybernetika},
pages = {984--995},
year = {2022},
volume = {58},
number = {6},
doi = {10.14736/kyb-2022-6-0984},
mrnumber = {4548224},
zbl = {07655867},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.14736/kyb-2022-6-0984/}
}
TY - JOUR AU - Sheikhi, Ayyub AU - Arad, Fereshteh AU - Mesiar, Radko TI - On asymmetric distributions of copula related random variables which includes the skew-normal ones JO - Kybernetika PY - 2022 SP - 984 EP - 995 VL - 58 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.14736/kyb-2022-6-0984/ DO - 10.14736/kyb-2022-6-0984 LA - en ID - 10_14736_kyb_2022_6_0984 ER -
%0 Journal Article %A Sheikhi, Ayyub %A Arad, Fereshteh %A Mesiar, Radko %T On asymmetric distributions of copula related random variables which includes the skew-normal ones %J Kybernetika %D 2022 %P 984-995 %V 58 %N 6 %U http://geodesic.mathdoc.fr/articles/10.14736/kyb-2022-6-0984/ %R 10.14736/kyb-2022-6-0984 %G en %F 10_14736_kyb_2022_6_0984
Sheikhi, Ayyub; Arad, Fereshteh; Mesiar, Radko. On asymmetric distributions of copula related random variables which includes the skew-normal ones. Kybernetika, Tome 58 (2022) no. 6, pp. 984-995. doi: 10.14736/kyb-2022-6-0984
Cité par Sources :